advertisement
Question
Posted by: Bev | 2009/04/20

Ongoing period

I am on Depo Provera and I don' t usually have a period. My last injection was about a month ago. In between I went in for a small surgery (which turned into a big surgery) and whle I was in hospital, my period started. I' ve been out of hospital for 11 days now and I am still menstruating. What should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be related to the stress of surgery, but see your doctor if it persists.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement